Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013, Article ID 612472, 4 pages
http://dx.doi.org/10.1155/2013/612472
Research Article

Basicity of Systems of Sines with Linear Phase in Weighted Sobolev Spaces

1Institute of Mathematics and Mechanics of NAS of Azerbaijan, B. Vahabzade 9, 1141 Baku, Azerbaijan
2Nakhchivan State University, University Campus, 7012 Nakhchivan City, Azerbaijan

Received 6 February 2013; Revised 24 April 2013; Accepted 24 April 2013

Academic Editor: Giuseppe Carbone

Copyright © 2013 V. F. Salmanov and A. R. Safarova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The perturbed systems of sines, which appear when solving some partial differential equations by the Fourier method, are considered in this paper. Basis properties of these systems in weighted Sobolev spaces of functions are studied.